# SDR AALA20130509015

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 104,142 hours, 17,115 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 30AB AND 31AB EMERGENCY LIGHTS INOPERATIVE.  REPOSITIONED AND SECURED CONNECTOR AT SEAT 31AB.  OPS CHECK NORMAL.
